# SDR MASA200600859

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 4,962 hours, 3,499 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Activated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6110 PHX - INBD SPOILERON AND INBD FLIGHT SPOILER CAUTION MESSAGE.  PERFORMED SPOST TEST.  OP'S CHECK GOOD.
